# SDR USAA2010010690033

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 57,131 hours, 38,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CORROSION ON SHEAR TIE AT BS 827 BETWEEN S26L TO S26R.  REPLACED SHEAR TIE AT BS 827 BETWEEN S26L TO S26R IAW B737 SRM 53-00-01, 53-00-07 REPAIR 4 & 53-60-07.
